Modal logic over finite structures

Abstract
We investigate properties of propositional modal logic over the classof finite structures. In particular, we show that certain knownpreservation theorems remain true over this class. We prove that aclass of finite models is defined by a first-order sentence and closedunder bisimulations if and only if it is definable by a modal formula.We also prove that a class of finite models defined by a modal formulais closed under extensions if and only if it is defined by a -modal formula.
Keywords modal logic  finite model theory  preservation theorems
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,404
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Martin Otto (2013). Expressive Completeness Through Logically Tractable Models. Annals of Pure and Applied Logic 164 (12):1418-1453.
Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

10 ( #148,703 of 1,102,972 )

Recent downloads (6 months)

4 ( #84,832 of 1,102,972 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.